# SDR UIEA2014031000098

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,469 hours, 18,531 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS MESSAGE.  PERFORMED FIM 30-41-801803 WINDOW RESISTANCE 10.3 OHMS, WITHIN LIMITS.  REPLACED CONTROLLER IAW AMM 30-41-01, BITE CHECKED GOOD, PLACARD REMOVED.
